# SDR YV3R2023061500572

- Difficulty date: May 19, 2023
- Submitted: June 15, 2023
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-WV
- Make and model: Robsin R44
- Aircraft serial: 2569
- Aircraft time: 1,651 hours
- Engine: Lyc O540F1B5
- System (JASC): 5100 · Standard Practices/Structures
- Part: Governor
- Part number: B2475
- Condition: Defective
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED GOVERNOR ASSEMBLY P/N: B247-5 HAS POSSIBLE FRICTION LOSS AT ARM.
